| Model Number |
37603 |
| Medical Device Problem Codes |
High impedance (1291); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that neurology is reporting that impedance on the right side is out of range.Healthcare provider (hcp) got an x-ray that shows no obvious discontinuances in the leads.Patient (pt) is scheduled for normal battery replacement on (b)(6) 2026 hcp will explore impedance issue during the surgery.It is unknown if lead or extension is causing high impedance.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The manufacturer representative provided additional information, clarifying that the lead and extensions remain implanted.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received from the manufacturer representative (rep) patient underwent battery replacement for normal use.Active program impedance was okay prior and after replacement.Non active bipolar 1 & 2 showed low and out of range.Provider states cause is unknown as it was out of range prior to replacement.Patient denied any events of falling.Patient is receiving good therapy relief.No additional information available from provider at this time.